MathSciNet Relay Station
MathSciNet bibliographic data
MR1329539 55R10 (55P15 55P35)
Selick, Paul Constructing product fibrations by means of a generalization of a theorem of Ganea. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3573–3589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement